MathSciNet Relay Station
MathSciNet bibliographic data
MR2511703 65M99 (35J10 35Q40 81Q20)
Jin, Shi; Wu, Hao; Yang, Xu Gaussian beam methods for the Schrödinger equation in the semi-classical regime: Lagrangian and Eulerian formulations. Commun. Math. Sci. 6 (2008), no. 4, 995–1020.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement